# SDR ABXA9600030

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C1 Disk
- Part number: 739201ABX7
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 80-12-51, PRATT AND WHITNEY SB 5136, FOUND CRACK INDICATIONS IN C-1 DISK, FIRST STAGE FAN BLADES.  REPLACED C-1 DISK, FIRST STAGE FAN BLADES IAW ABX TEST AND MAINTENANCE RECORD WORK SHEETS, BS374A, BS375A, BS376A AND BS377A.
